# SDR 98FDEA00199

- Difficulty date: March 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N414FE
- Make and model: Airbus A310-203
- Aircraft serial: 400
- System (JASC): 2720 · Rudder Control System
- Part: Controls
- Condition: Iced Up
- Location: Rudder
- Stage of operation: TO
- Nature of condition: F
- Precautionary procedure: C, D

## Discrepancy

ON T/O ROLL, UNABLE TO GET FULL RUDDER TRAVEL, RT RUDDER TRAVEL STOPPED BETWEEN 1/2 TO 2/3 TRAVEL.  ABORTED T/O.  SUBSEQUENT CONTROL CHS WITH 20 FLAPS WERE NORMAL.  WHILE TAXI BACK RUDDER TRAVEL STOP AT 2/3 TRAVEL RUDDER INPUT.  A/C WAS DE-ICED AT INDY WITH 55 PERCENT TYPE NR 1.  DE-ICED RUDDER AND TAIL SURFACES PRECAUTIONARY CK'D LINKAGES AND CABLES FOR BINDING, NONE FOUND.  OPERATED RUDDERS THRU FULL RANGE OF TRAVEL SEVERAL TIMES CKS OK.
